# SDR SWIA2017072543568

- Difficulty date: June 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS CORROSION ON BOTH THE LT AND RT SIDES, AROUND THE CORROSION CAPS NEAR LBL 9 AND RBL 9.    REMOVED AND INSTALLED A NEW BS 280 LT AND RT FLOORBEAM ANGLES IAW SRM.
